MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 3.0/26; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO MISSION (US) 3.0/26; CORONARY DRUG-ELUTING STENT
Model Number 453958
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination product: yes.
 
Event or Problem Description
An orsiro mission drug-eluting stent system was selected for treatment of a moderately calcified lesion (99 percent stenosis degree) in the mildly tortuous distal cx.While trying to deliver the device down the cx, the physician was unable to deliver it.He then tried a 6f guideliner, and the mission stent was being hung up on a proximal lad stent.When he pulled back the mission stent, it came off the balloon and was stuck in the lm.He tried multiple times to retrieve the stent and was finally able to with a snare.He did kissing balloons in the cx and lad and was able to deliver two mission into the cx.Patient was doing ok.
 
Additional Manufacturer Narrative
Combination product: yes.Neither the complaint instrument nor the angiographic material were returned.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter and the stent retention force of a defined amount of samples is tested from every lot.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.Considering the physicians description, the root cause for the complaint event is most likely related to the patients anatomy (i.E., previously implanted stent).It should be noted that the ifu advises the user that if the stent system was removed prior to expansion, not to reinsert the stent and/ or the delivery system as it may have been damaged during the initial attempt to cross the lesion or during the withdrawal.

Brand Name
ORSIRO MISSION (US) 3.0/26
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key16779268
Report Number1028232-2023-02030
Device Sequence Number6849517
Product Code NIQ
UDI-Device Identifier07640130456143
UDI-Public(01)07640130456143(17)2401
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2024
Device Model Number453958
Device Catalogue NumberSEE MODEL NO.
Device Lot Number01221285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer05/11/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale